Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Uniform periodic point growth in entropy rank one
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2008 (English)In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 136, no 1, 359-365 p.Article in journal (Refereed) Published
Abstract [en]

We show that algebraic dynamical systems with entropy rank one have uniformly exponentially many periodic points in all directions.

Place, publisher, year, edition, pages
2008. Vol. 136, no 1, 359-365 p.
Keyword [en]
INTEGER DYNAMICAL-SYSTEMS; EXPANSIVE SUBDYNAMICS; COMPACT-GROUPS; AUTOMORPHISMS
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-36344ISI: 000251536600043Scopus ID: 2-s2.0-77950600317OAI: oai:DiVA.org:kth-36344DiVA: diva2:430626
Note
QC 20110711Available from: 2011-07-11 Created: 2011-07-11 Last updated: 2017-12-11Bibliographically approved

Open Access in DiVA

No full text

Scopus

Search in DiVA

By author/editor
Miles, Richard
By organisation
Mathematics (Div.)
In the same journal
Proceedings of the American Mathematical Society
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 28 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf